It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2003, 07:07 AM   #1
Senior Member
 
Join Date: Mar 2003
Location: UK
Posts: 132
dbarker348 HB User
Lightbulb Little bumps when taking B5 - are they a good sign??

Hey,
I've been using 5g of B5 a day for just over two months and I'm pretty sure I had a big breakout around the 3 week mark (and still have loads of red marks from it... urgh). Since then it's been up and down. One day I will get maybe one very small whitehead and the next I will get 5 fullblown zits. That's one of the things that I hate so much about acne - it makes you feel happy at one time and a few hours later you can feel so sad.

But anyway! I've been noticing more and more blackheads on my face than I ever remember and I was wondering if this was from the B5 clearing my pores out.

I did have a lot of raised bumps (kind of blackheads with a lot of stuff in) right next to my nose and I squeezed a lot of them out and my skin felt so much smoother. (I'm glad I did it but because I did, I got quite a big zit - silly me).

My acne is worst around my chin and I've noticed a lot of these bumps there - especially the sides of my chin. I was wondering if it was all the crap in my pores trying to get out. I daren't squeeze them because I know I will just get huge zits and I already have enough around my chin.
If I kind of stretch my skin under a light, I can see where all the bumps are. My theory is that the zits I'm getting now are from those bumps becoming infected.

Does any of this make sense? lol.

Also, is there any way of removing these bumps without squeezing them? I know that if I squeezed them stuff would come out. You can only see them if you stretch my skin - normally they aren't visible.

Thanks!
Dave

 
Sponsors Lightbulb
   
Old 09-07-2003, 09:46 PM   #2
Senior Member
 
Join Date: Jul 2003
Location: Iowa, USA
Posts: 155
Memnoch636 HB User
Lightbulb

Wow, So your on 5G after two months and STILL getting Acne? Thats rare.
What topicals are you using? Just wondering. I only mention it because I have heard bad things about mixing perscription topicals (topical anti-bios) and B5.
It took me 5 months to compleatly free myself from Acne on B5. I don't remember having any of the small bumps you are describing. I had the initial break out after 2 weeks.

I'm wondering if you should try using a Beta Hydrox clenzer twice a day. Or maybe a facial mask to help clear out your pores. I havn't had a single blackhead for over half a year...
I guess it goes to show you that all bodies are different.

 
Old 09-08-2003, 03:00 AM   #3
Senior Member
 
Join Date: Mar 2003
Location: UK
Posts: 132
dbarker348 HB User
Post

Hey,
Thanks for the reply. I haven't been using any topicals until a week ago when I started using Azelaic Acid (Skinoren).

Dave

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
HELP! Red dots and small little bumps on penis forsakenracer Men's Health 7 11-23-2007 07:40 PM
itching for months. tiny red bumps and white patches gnznroses Skin Problems 22 10-30-2006 06:00 AM
Small white bumps, partner said he's clean... Frynd1 Sexually Transmitted Diseases 0 07-04-2006 10:39 AM
HELP-random recurring red bumps cmill32 Skin Problems 1 11-30-2005 08:51 PM
know a way to get rid of bumps and clogs? realsad Acne 9 05-13-2005 07:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!